# SDR FDEA201012024535

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 212N30474
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT SUPPORT BRACKET IN HORIZ STAB COMPT AT STA 1787.45 FOUND   CRACKED AND BROKEN.  CRACKED SUPPORT BRACKET AT STA 1787.45 R & R IAW SRM 51-40-02   REV 101.  REPAIR IS CLASSIFIED AS MINOR IAWPER GMM 6-2-100.
